# SDR AALA202407249329

- Difficulty date: July 9, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 32,336 hours, 4,383 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 DOOR IS NOT CLOSING PROPERLY. MAINTENANCE PERFORMED ADJUSTMENT OF THE OUTBD END RACK GEAR OF THE R-1 DOOR.
